# SDR CALA2013111492920

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 50,002 hours, 6,028 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FOUND ON ENG NR 2 DRAIN MAST.  RT ENG SN 222001, INVESTIGATE TYPE OF FLUID & LEAK RATE, IAW AMM 71-71-00 601 FOR ENG DRAINS LEAK RATE LIMITS, IDENTIFY LEAKY DRAIN, CONTACT TOMC WITH FINDINGS.  FUEL COMING FROM NR 11 DRAIN.  CREW RAN NR 2 ENG CHECKED NORMAL FOR AMM 71-71-00.  NO FUEL FROM DRAIN, NO PREVIOUS HISTORY.
